# SDR CALA9801789

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652173623
- Condition: Delaminated
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD AILERON TAB TRAILING EDGE SEPARATED IN TWO AREAS.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-11.
